Alert archive / South Carolina / Small Craft Advisories in 2021

Small Craft Advisory 50, NWS Charleston, SC

June 27, 2021

NWS Charleston, SC issued this small craft advisory at Jun 27, 2021, 3:52 AM EDT. It took effect at Jun 28, 2021, 8:00 AM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2021, 3:52 AM EDT (07:52 UTC)
In effect from
Jun 28, 2021, 8:00 AM EDT
Expired
Jun 29, 2021, 2:00 AM EDT
In force
18 hr
Issued by
NWS Charleston, SC

The text

As transmitted.

406 
WHUS72 KCHS 270752
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
352 AM EDT Sun Jun 27 2021

AMZ330-271600-
/O.NEW.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Charleston Harbor-
352 AM EDT Sun Jun 27 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT
TUESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and waves 
  1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...From 8 AM Monday to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ374-271600-
/O.NEW.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
352 AM EDT Sun Jun 27 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT
TUESDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 ft expected.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...From 8 AM Monday to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ350-352-271600-
/O.NEW.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
352 AM EDT Sun Jun 27 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT
TUESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas 4
  to 6 ft expected.

* WHERE...South Santee River SC to Savannah GA out 20 NM.

* WHEN...From 8 AM Monday to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
11 follow-up statements
136 
WHUS72 KCHS 272112
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
512 PM EDT Sun Jun 27 2021

AMZ330-280715-
/O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Charleston Harbor-
512 PM EDT Sun Jun 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO
2 AM EDT TUESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and waves 
  1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...From 8 AM Monday to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ374-280715-
/O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
512 PM EDT Sun Jun 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO
2 AM EDT TUESDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 ft expected.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...From 8 AM Monday to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ350-352-280715-
/O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
512 PM EDT Sun Jun 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO
2 AM EDT TUESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 ft expected.

* WHERE...South Santee River SC to Savannah GA out 20 NM.

* WHEN...From 8 AM Monday to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
684 
WHUS72 KCHS 272237
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
637 PM EDT Sun Jun 27 2021

AMZ330-280645-
/O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Charleston Harbor-
637 PM EDT Sun Jun 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO
2 AM EDT TUESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and waves 
  1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...From 8 AM Monday to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ374-280645-
/O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
637 PM EDT Sun Jun 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO
2 AM EDT TUESDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 ft expected.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...From 8 AM Monday to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ350-352-280645-
/O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
637 PM EDT Sun Jun 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO
2 AM EDT TUESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 ft expected.

* WHERE...South Santee River SC to Savannah GA out 20 NM.

* WHEN...From 8 AM Monday to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
855 
WHUS72 KCHS 280214
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
1014 PM EDT Sun Jun 27 2021

AMZ330-281015-
/O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Charleston Harbor-
1014 PM EDT Sun Jun 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO
2 AM EDT TUESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and waves 
  1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...From 8 AM Monday to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ374-281015-
/O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
1014 PM EDT Sun Jun 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO
2 AM EDT TUESDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 ft expected.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...From 8 AM Monday to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ350-352-281015-
/O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
1014 PM EDT Sun Jun 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO
2 AM EDT TUESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 ft expected.

* WHERE...South Santee River SC to Savannah GA out 20 NM.

* WHEN...From 8 AM Monday to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
517 
WHUS72 KCHS 280513
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
113 AM EDT Mon Jun 28 2021

AMZ330-281315-
/O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Charleston Harbor-
113 AM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 2 AM EDT TUESDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and waves 
  1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...From 8 AM this morning to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ374-281315-
/O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
113 AM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 2 AM EDT TUESDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 ft expected.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...From 8 AM this morning to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ350-352-281315-
/O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
113 AM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 2 AM EDT TUESDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 4 
  to 6 ft expected.

* WHERE...South Santee River SC to Savannah GA out 20 NM.

* WHEN...From 8 AM this morning to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
616 
WHUS72 KCHS 280741
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
341 AM EDT Mon Jun 28 2021

AMZ354-281545-
/O.EXB.KCHS.SC.Y.0050.210628T1600Z-210629T0300Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
341 AM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM EDT
THIS EVENING...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and
  seas 4 to 6 ft expected.

* WHERE...Savannah to Altamaha Sound out 20 NM.

* WHEN...From noon today to 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ330-281545-
/O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Charleston Harbor-
341 AM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 2 AM EDT TUESDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and waves 
  1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...From 8 AM this morning to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ374-281545-
/O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
341 AM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 2 AM EDT TUESDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 5 
  to 7 ft expected.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...From 8 AM this morning to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ350-352-281545-
/O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
341 AM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 2 AM EDT TUESDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 4 
  to 6 ft expected.

* WHERE...South Santee River SC to Savannah GA out 20 NM.

* WHEN...From 8 AM this morning to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
588 
WHUS72 KCHS 281105
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
705 AM EDT Mon Jun 28 2021

AMZ354-281915-
/O.CON.KCHS.SC.Y.0050.210628T1600Z-210629T0300Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
705 AM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
11 PM EDT THIS EVENING...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and
  seas 4 to 6 ft expected.

* WHERE...Savannah to Altamaha Sound out 20 NM.

* WHEN...From noon today to 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ330-281915-
/O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Charleston Harbor-
705 AM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and waves 
  1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ374-281915-
/O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
705 AM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and
  seas 5 to 7 ft expected.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ350-352-281915-
/O.CON.KCHS.SC.Y.0050.210628T1200Z-210629T0600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
705 AM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 4 
  to 6 ft expected.

* WHERE...South Santee River SC to Savannah GA out 20 NM.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
490 
WHUS72 KCHS 281538
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
1138 AM EDT Mon Jun 28 2021

AMZ330-350-352-282345-
/O.CAN.KCHS.SC.Y.0050.000000T0000Z-210629T0600Z/
/O.NEW.KCHS.TR.W.1004.210628T1538Z-000000T0000Z/
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
1138 AM EDT Mon Jun 28 2021

...TROPICAL STORM WARNING IN EFFECT...

* WHAT...South winds 25 to 35 kt with gusts up to 40 kt and seas 
  3 to 6 ft.

* WHERE...South Santee River SC to Savannah GA out 20 NM, and 
  Charleston Harbor.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ354-282345-
/O.CON.KCHS.SC.Y.0050.210628T1600Z-210629T0300Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
1138 AM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...North winds 5 to 15 kt with gusts up to 25 kt and seas 
  3 to 5 ft expected.

* WHERE...Savannah to Altamaha Sound out 20 NM.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ374-282345-
/O.CON.KCHS.SC.Y.0050.000000T0000Z-210629T0600Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
1138 AM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
195 
WHUS72 KCHS 282116
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
516 PM EDT Mon Jun 28 2021

AMZ330-350-352-290530-
/O.CON.KCHS.TR.W.1004.000000T0000Z-000000T0000Z/
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
516 PM EDT Mon Jun 28 2021

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WHAT...South winds 25 to 35 kt with gusts up to 40 kt and seas 
  3 to 6 ft.

* WHERE...South Santee River SC to Savannah GA out 20 NM, and 
  Charleston Harbor.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ354-290300-
/O.CON.KCHS.SC.Y.0050.000000T0000Z-210629T0300Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
516 PM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Winds 5 to 15 kt with gusts up to 25 kt and seas 
  3 to 5 ft expected.

* WHERE...Savannah to Altamaha Sound out 20 NM.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ374-290530-
/O.CON.KCHS.SC.Y.0050.000000T0000Z-210629T0600Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
516 PM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 4 to 7 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
818 
WHUS72 KCHS 290100
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
900 PM EDT Mon Jun 28 2021

AMZ354-290200-
/O.CAN.KCHS.SC.Y.0050.000000T0000Z-210629T0300Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
900 PM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

AMZ330-350-352-290900-
/O.CON.KCHS.TR.W.1004.000000T0000Z-000000T0000Z/
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
900 PM EDT Mon Jun 28 2021

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WHAT...South winds 10 to 20 kt with gusts up to 35 kt and seas 
  3 to 6 ft outside Charleston Harbor.

* WHERE...South Santee River SC to Savannah GA out 20 NM, and 
  Charleston Harbor.

* WHEN...This evening.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ374-290600-
/O.CON.KCHS.SC.Y.0050.000000T0000Z-210629T0600Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
900 PM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
909 
WHUS72 KCHS 290238
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
1038 PM EDT Mon Jun 28 2021

AMZ330-350-352-290600-
/O.CAN.KCHS.TR.W.1004.000000T0000Z-000000T0000Z/
/O.EXA.KCHS.SC.Y.0050.000000T0000Z-210629T0600Z/
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
1038 PM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY...
...TROPICAL STORM WARNING IS CANCELLED...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  4 to 6 ft.

* WHERE...South Santee River SC to Savannah GA out 20 NM, and 
  Charleston Harbor.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ374-290600-
/O.CON.KCHS.SC.Y.0050.000000T0000Z-210629T0600Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
1038 PM EDT Mon Jun 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 
  around 5 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
319 
WHUS72 KCHS 290540
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
140 AM EDT Tue Jun 29 2021

AMZ330-350-352-374-290645-
/O.EXP.KCHS.SC.Y.0050.000000T0000Z-210629T0600Z/
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
140 AM EDT Tue Jun 29 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 AM EDT EARLY THIS
MORNING...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 2:14 AM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 27, 2:14 AM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
214 AM EDT Sun Jun 27 2021

.SYNOPSIS...
Atlantic high pressure will generally prevail through late next
week, although a trough will shift to the Southeast coast early
in the week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Tonight: Weak troughing offshore could lead to a few showers
approaching the coast near daybreak. However, showers will likely
remain off the beaches as high pressure expands across the
western Atlantic. The main issue overnight should be late night
fog/stratus that develops well inland. Condensation pressure
deficits and sfc dewpt temps in the lower 70s remain somewhat
favorable for some fog, but decreasing low-lvl moisture and
slightly increasing winds just off the sfc suggest more of a
low-lvl stratus scenario. Patchy fog will remain in the forecast
well inland, mainly for areas that received recent rains. Light
easterly winds and elevated dewpts suggest temps should range
in the low-mid 70s (coolest inland) to upper 70s along the
beaches.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/...
Atlantic high pressure will prevail early next week, although an
inverted trough, or perhaps a weak low as indicated consistently by
the NAM, is progged to shift west towards the Southeast coast Monday
into Monday night.

Shower/thunderstorm coverage should be lesser on Sunday with
relatively drier air and limited forcing for ascent. Rain chances
are capped at 20%. The pattern will get more active for Monday and
Tuesday with the trough shifting inland, deeper moisture, and weak
upper energy in play. The threat for organized severe weather
remains low. Pockets of heavier rainfall are possible as PWats
approach 2 inches, though activity should be fairly progressive.

Temperatures will average below normal, particularly in regards to
high temperatures. Highs will mainly be in the mid to upper 80s,
with lows in the upper 60s to lower 70s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
High pressure over the western Atlantic will extend across the area
through late week. Fairly seasonable convective pattern expected
with showers and thunderstorms possible each day. Coverage will peak
in the afternoon and early evening when instability is maximized.
Later in the period/over the weekend could be more unsettled as most
models indicate an amplified mid level trough shifting into the
eastern U.S. Temperatures through the period are expected to be
within a few degrees of normal.

&&

.AVIATION /05Z SUNDAY THROUGH THURSDAY/...
VFR conditions should prevail at CHS, JZI, and SAV terminals through
06Z Monday. However, tempo MVFR cigs remain possible at JZI for
clouds drifting onshore late tonight. Otherwise, east-southeast
winds should gust upwards to 15-20 kt today, highest at the SAV
terminal with an inland moving sea breeze this afternoon.

Extended Aviation Outlook: Periodic flight restrictions due to low
clouds early next week and in mainly afternoon/evening showers and
thunderstorms.

&&

.MARINE...
Tonight: Weak troughing over waters could produce a few showers that
drift toward the coast, but likely dissipate before reaching
the beaches as high pressure expands across the western Atlantic
late. Winds will remain easterly with the pattern in place, likely
around 10 kt or less through the night. Seas should range between
3-5 ft, highest across offshore Georgia waters.

Sunday through Thursday: Atlantic high pressure will prevail through
late next week, although an inverted trough will shift westward to
the Southeast coast on Monday. East to northeast winds early in the
period will become more southerly by late week. Wind speeds will
peak around 15 knots with higher gusts at times. Seas will average 3-
5 ft early then settle in the 2-5 ft range for mid week. Couldn't
rule out some 6 ft seas in the outer Georgia waters Monday.

Rip Currents: A Moderate Risk for rip currents will be in place
through Sunday with continued onshore winds and lingering
astronomical influences. An elevated risk could continue into
Monday.

&&

.TIDES/COASTAL FLOODING...
Tides will come close to, but likely fall just shy of advisory
thresholds with late evening high tide cycle Sunday night. A
Coastal Flood Advisory is not anticipated at this time.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...DPB
SHORT TERM...ETM
LONG TERM...ETM
AVIATION...DPB
MARINE...DPB
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 26, 9:49 PM EDT, 6 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
949 PM EDT Sat Jun 26 2021

GAZ117-119-139-141-SCZ048>051-280200-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
949 PM EDT Sat Jun 26 2021

...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk for Rip Currents.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk for Rip Currents.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140-
SCZ040-042>045-047-052-280200-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Tidal Berkeley-
949 PM EDT Sat Jun 26 2021

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

Nearby

Small Craft Advisories in South Carolina, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.